# SDR YENA200619

- Difficulty date: February 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 18,254 hours, 6,531 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112818204
- Condition: Corroded
- Location: Y254/Fr20-22
- Part time: 18,254 hours, 6,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C4 CHECK, CORROSION ON FLOORBEAM LOCATED AT Y254 BETWEEN FRAME 20 TO FRAME 22 (LEVEL 2 CORROSION).  REPLACED FLOORBEAM LOCATED AT Y254 BETWEEN FRAME 12 TO FRAME 24 IAW SRM 51-42-11 PG 1 TO 6.  PROTECTIVE TREATMENT APPLIED IAW SRM 51-21-11.
